A class of difference schemes for the solution of Navier–Stokes equations. I
Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1154-1167
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_7_a6,
author = {V. N. Abrashin and S. L. Lapko},
title = {A class of difference schemes for the solution of {Navier{\textendash}Stokes} {equations.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1154--1167},
year = {1992},
volume = {28},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_7_a6/}
}
V. N. Abrashin; S. L. Lapko. A class of difference schemes for the solution of Navier–Stokes equations. I. Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1154-1167. http://geodesic.mathdoc.fr/item/DE_1992_28_7_a6/